# SDR ASAA0210193

- Difficulty date: September 26, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND BULKHEAD SUPPORT AT FUSELAGE BS 520, LBL 24, RBL 30 CORRODED.  REMOVED CORROSION AND REPAIRED PER SRM BY FABRICATING AND INSTALLING NEW SUPPORT.  (M)
